# SDR R61A2021071000558

- Difficulty date: June 23, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON REAR FUSELAGE FLOOR SUPPORT STRUCTURE R/H GUSSET PLATE AT FR 90.  REAR FUSELAGE FLOOR SUPPORT STRUCTURE R/H GUSSET PLATE AT FR 90 HAS BEEN REPLACED WITH NEW AND INSTALLED IAW EMBRAER 170-175 SRM 51-41-02
